APEA Cardio.docx.docx - A medication that may produce...

This preview shows page 1 - 3 out of 17 pages.

A medication that may produce exercise intolerance in a patient who has hypertension is:
According to the National Heart, Lung and Blood Institute, which characteristic listed below is a coronary heart disease (CHD) risk equivalent; that is, which
risk factor places the patient at a CHD risk similar to a history of CHD? An 80-year-old female who is otherwise well has the following blood pressure readings. How should she be managed
pharmacologically? Mr. Smith is a 72-year-old patient who takes warfarin for chronic atrial fibrillation. His INR and CBC results are provided. The nurse practitioner should: Incorrect
Most hypertension in preadolescents and children is:
A patient taking an angiotensin receptor blocker (ARB) should avoid:
A patient with poorly controlled hypertension and history of
myocardial infarction 6 years ago presents today with mild shortness of breath. He takes quinapril, ASA, metoprolol, and a statin daily. What symptom is
NOT indicative of heart failure? Older adults have a unique blood pressure pattern. Which blood pressure reading below reflects
this pattern? Pharmacologic treatment for children who have hypertension should be initiated for:
The correlation between blood pressure and age greater than 60 years is that as age increases:
Classic symptoms of deep vein thrombosis (DVT) include:
A 42-year-old hypertensive patient was given a thiazide diuretic 4 weeks ago for treatment of primary hypertension. On his return visit
today, he reports feeling weak and tired. What should the NP consider to evaluate the weakness and fatigue?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture